Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




59 Publications

2020 | Journal Article | IST-REx-ID: 7925   OA
Shehu, Y., & Gibali, A. (2020). New inertial relaxed method for solving split feasibilities. Optimization Letters. https://doi.org/10.1007/s11590-020-01603-1
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Y., & Iyiola, O. S. (2020). Weak convergence for variational inequalities with inertial-type method. Applicable Analysis, 1–25. https://doi.org/10.1080/00036811.2020.1736287
View | DOI
 
2020 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms, 84, 365–388. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8077   OA
Shehu, Y., & Iyiola, O. S. (2020). Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics. https://doi.org/10.1016/j.apnum.2020.06.009
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu, Y. (2019). Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics, 74(4). https://doi.org/10.1007/s00025-019-1061-4
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed